Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Dizzy and headache. Feel crystal in ear, making imbalance. What Crystal he referred to?

my husband felt very sick this morning, feeling dizzy and headache . Even when he lies on the bed and turns his position, he feels his head spinning. Then we called a in-house doctor to exam him. He said my husband s ears developed some kind of crystal which make him imbalance and dizzy. Once the crystal moves somewhere, he will feel fine again...We actually had no idea what crystal he referred to.
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi Mam,
I had gone through your query.
It suggests that your husband suffering from the benign paroxysmal positional vertigo (BPPV).
For your kind information -Within the labyrinth of the inner ear lie collections of calcium crystals known as otoconia or otoliths.
In patients with BPPV, the otoconia are dislodged from their usual position within the utricle and migrate over time into one of the semicircular canals.

If you have any doubt, I will be available for your query.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor